Some remarks to the axiom of prolongation
Acta Universitatis Carolinae. Mathematica et Physica, Tome 27 (1986) no. 2, pp. 19-21
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1986_27_2_a3,
author = {\v{C}uda, Karel},
title = {Some remarks to the axiom of prolongation},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {19--21},
year = {1986},
volume = {27},
number = {2},
mrnumber = {0878623},
zbl = {0624.03040},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1986_27_2_a3/}
}
Čuda, Karel. Some remarks to the axiom of prolongation. Acta Universitatis Carolinae. Mathematica et Physica, Tome 27 (1986) no. 2, pp. 19-21. http://geodesic.mathdoc.fr/item/AUCMP_1986_27_2_a3/